# SDR DHL2002803542

- Difficulty date: October 10, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Former
- Condition: Cracked
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. LH  WING FORMER CENTRAL LEADING EDGE CRACKED 3" @ STA. XFS347.000 (MAJOR REPAIR).PERFORMED MAJOR REPAIR IAW SRM57-2-20 D PG. 21 STOP DRILLED CRACK IAW SRM 57-2-0 PG. 1-10 FABRICATED DOUBLERS (02EA.)(7075T6AL .071) IAW SRM 57-2-0 PG 9-10 CLEANED , TREATED , AND PRIMED IAW SRM51-1-8B INSTALLED DOUBLERS AND NEW FASTNERS IAW SRM57-2-0 PG. 9-10 SRM51-1-20D PG. 9
